# SDR AALA202010049003

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 26,806 hours, 10,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES THAT SLIDE PRESSURE NEEDS TO BE CHECKED AT 1L DOOR. FOUND 1L DOOR DAMPER CYLINDER PRESSURE LOW. CHARGED DOOR DAMPER CYLINDER PER AMM 52-10-00.
